Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Blockage of the ear drums due to wax - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I used an earbud in just my right ear for about 30 minutes yesterday, and I can't hear ANYTHING in that ear now. It's as if I completely lost my hearing. This never happened before. Any suggestions?
Doctor :   hi
Doctor :   let me read ur query
User :   Hi
Doctor :   may i know ur age ?
User :   34
Doctor :   this can happen if the wax has occuded the ear canal completely
User :   But why would it happen immediately after using am earbud for music?
Doctor :   probably you might have dislodged the ear wax , by using the ear buds
User :   And how can I fix it?
Doctor :   you can use dewax , a drops to clear the wax , but this will take a few days
User :   Is this a common problem?
Doctor :   the other option is to see a ENT doctor, who can clear out the wax
User :   Can I get that in a drugstore?
Doctor :   yes Wax is a common problem
Doctor :   yes you do get it at a pharmacy , OVER THE ocunter
Doctor :   ** counter
User :   But I mean after using earbuds is this common to happen?
Doctor :   yes
User :   So I shouldn't be worried about permanent hearing loss?
Doctor :   most of the time, people get their ears clogged, after using the ear buds
Doctor :   no
User :   Ok thank u, it's called Dewax?
Doctor :   yes
Doctor :   DEWAX drops
User :   Thanks!
Doctor :   you are most welcome
Doctor :   Is there anything else i can help you with ?
User :   No that was it
Doctor :   ok
Doctor :   thanks for consulting me here
Doctor :   take care and have a good day
Doctor :   bye for now
User :   Thank u, bye!
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor